# SDR 04FDEA01916

- Difficulty date: July 3, 2004
- Submitted: July 6, 2004
- Operation: Air carrier
- Aircraft: N398FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46634
- Aircraft time: 66,011 hours, 21,130 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Fitting
- Part number: AUB7000501
- Condition: Corroded
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLY WITH EA8 -5420-79546 NR 1 PYLON FWD TRUSS FITTING CORROSION.  COMPLIED WITH EA 8-5410-79546.
